MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE 16F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE 16F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 000716
Medical Device Problem Codes Burst Container or Vessel (1074); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records or medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that the catheter allegedly dislodged and fell out of the patient.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: device history records review used in the manufacturing of this lot did not show any rejects for qa random visual inspection, where it is inspected for: gastronomy tube shall not be cut or damaged.Investigation summary: the sample returned for evaluation was one 16 fr tri-funnel replacement gastrostomy feeding tube.Visual and microscopic evaluations were performed of the physical sample.The sample was returned with a longitudinal split in the balloon material.The surrounding material near the split site had a distended shape memory and a large amount of dark usage discoloration.The observed damage is consistent with a burst due to over-pressurization.Therefore, the investigation is unconfirmed for feeding tube dislodgement and confirmed balloon rupture.Labeling review: a review of the product instructions for use (ifu) procedural instructions, indications, warnings, precautions, possible complications and contraindications showed that the product labeling is adequate.Expiration date: 06/2021.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE 16F
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8087293
Report Number3006260740-2018-03275
Device Sequence Number13727700
Product Code KNT
UDI-Device Identifier00801741037139
UDI-Public(01)00801741037139
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000716
Device Catalogue Number000716
Device Lot NumberNGCN0404
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2018
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer03/12/2019
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1